Free boundary problems with neuman boundary condition

Abdeslem Lyaghfouri, Abderachid Saadi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this work, we study the continuity of the free boundary in a class of elliptic problems, with a Neuman boundary condition. The main idea is the use of a change of variable that reduces the problem to the one studied in [16].

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalElectronic Journal of Differential Equations
Publication statusPublished - 2019
Externally publishedYes


  • Change of variable
  • Free boundary
  • Neuman boundary condition

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Free boundary problems with neuman boundary condition'. Together they form a unique fingerprint.

Cite this